# SDR DALA2023072606038

- Difficulty date: July 25, 2023
- Submitted: July 26, 2023
- Operation: Air carrier
- Aircraft: N603AT
- Make and model: Boeing 717-200
- Aircraft serial: 55127
- Aircraft time: 47,952 hours, 38,976 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS (3 EA) ON INTERNAL STRUCTURE BEAM #3 STA 370 AND BEAM #5 STA 370, STA 427 AT FWD CARGO DOOR. SUMMARY OF NRC 00264: CRACKS (3 EA) ON INTERNAL STRUCTURE BEAM #3 STA 370 AND BEAM #5 STA 370, STA 427 AT FWD CARGO DOOR WERE REPAIRED PER B717-200 SRM 52-30-02-2R PROCEDURE 1 REPAIR 1. (LP #2884821)
